# SDR A6WA201140546

- Difficulty date: May 19, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP T/E 601R-57-53-722A.  REPAIRED LT OTBD FLAP T/E BY REMOVING AND REPLACING THE OTBD T/E WEDGE AND BY CUTTING OUT DAMAGED LOWER CORNER SKIN INSTALLED FILLER AND DOUBLER TO CUTOUT AREA.  IAW SRM 57-53-00, REPAIR NR 3 SRM 51-42-06.
